One person died and three others were hospitalized after an apparent mass overdose at a home in Moreno Valley Saturday evening.

Authorities responded to the home in the 23000 block of Elyce Court around 7:30 p.m. on a report of “multiple subjects unresponsive,” the Riverside County Sheriff’s Department said.

Inside, they found one person who had already died and three others who needed to be rushed to the hospital after overdosing on an “unknown substance.”

Initial reports indicated as many as six people needed medical attention.

The conditions of those who were hospItalized were not immediately available.

Below are the steps on how to spot overdoses on fentanyl or another opioid, according to the CDC.

How to spot an overdose

  • Small, constricted “pinpoint pupils”
  • Falling asleep or losing consciousness
  • Slow, weak, or no breathing
  • Choking or gurgling sounds
  • Limp body
  • Cold and/or clammy skin
  • Discolored skin (especially in lips and nails)

What to do when someone overdoses

  • Immediately call 911